# SDR AALA202311289077

- Difficulty date: November 27, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N9016
- Make and model: Airbus A319-115
- Aircraft serial: 6040
- Aircraft time: 26,115 hours, 12,362 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LIFE VEST AT 26B OPENED AND DAMAGED. MAINTENANCE REPLACED LIFE VEST PER AMM 25-66-52.
